Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Maciej Klimek
Title: Pluripotential theory
Additional book information: London Math. Soc. Monographs (N.S.), vol. 6, Oxford Univ. Press, New York, 1991, xiv+266 pp., US$59.95. ISBN 0-19-853568-6.

Review Information:

Reviewer: J. E. Fornaess
Journal: Bull. Amer. Math. Soc. 28 (1993), 382-387
American Mathematical Society